# SDR DXTA2009072203735

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 9,608 hours, 6,127 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611130
- Condition: Leaking
- Location: Filter Bowl
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

CLIMBING THRU FL 410 AMBER "HYD VOLUME LOW B" EICAS MSG DISPLAYED.  B-SIDE VOLUME SHOWED 18 PERCENT, DECREASED TO 16 PERCENT.  RAN CHECKLIST. UNLOADED B PUMP.  FLUID VISIBLE ON BELLY BETWEEN MAIN GEAR WELLS.  GAIN ACCESS.  REMOVED AFT FUSELAGE BELLY PANELS CLEANED.  RAN RT ENGINE PRESSURIZED SYSTEM FOUND B SYSTEM PRESSURE FILTER BOWL LEAKING REMOVED PRESSURE FILTER HYD.  HOUSING ASSY.  REMOVED AND REPLACED O-RING.  LEAK CHECKED SATISFACTORY IAW MM 29-10-08.
